Hungarian Teacher Programme

Europe/Zurich
CERN

CERN

Dezso Horvath (Wigner RCP, Budapest (HU)) , Jeff Wiener (CERN) , Noemi Beni (Hungarian Academy of Sciences (HU)) , Zoltan Szillasi (Hungarian Academy of Sciences (HU)) , Éva Oláh (Wigner RCP, Budapest)
Description

The Hungarian Teacher Programme 2022 will take place from 13-20 August 2022. Lectures, on-site visits, exhibitions, and hands-on workshops will introduce its participants to cutting-edge particle physics. We hope our participants will go back to Hungary as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists ...


Hungarian Teacher Programme 2022:
https://indico.cern.ch/e/HUTP22

Teacher Programme Manager:
Jeff Wiener: 0041 75 411 9010

In case of emergency:
CERN fire brigade: 0041 22 76 74444

Administrative Support:
    • 6:05 PM 7:35 PM
      Welcome to CERN!: Szobák foglalása / Getting hostel rooms
    • 7:35 PM 8:35 PM
      Vacsora / Dinner at R1 1h Rest. 1

      Rest. 1

      CERN

    • 8:35 PM 9:35 PM
      Séta a CERN-ben / Walk around CERN
      Convener: Dezso Horvath (Wigner RCP, Budapest (HU))
    • 8:05 AM 3:45 PM
      Visits: Excursion to Mont Blanc - Kirándulás a Mont Blanc-ra Chamonix, Mont Blanc

      Chamonix, Mont Blanc

      Conveners: Zsuzsi Garai (CERN) , Éva Oláh (Wigner RCP, Budapest)
    • 7:00 PM 8:00 PM
      Welcome to CERN! / Üdv a CERN-ben! 500/1-201 - Mezzanine

      500/1-201 - Mezzanine

      CERN

      Show room on map
      • 7:00 PM
        Welcome Reception 45m
        Speaker: Jeff Wiener (CERN)
    • 8:30 AM 12:15 PM
      Lectures 4/S-030

      4/S-030

      CERN

      30
      Show room on map
      • 8:30 AM
        Bevezetés a HUTP-2022-höz / Introduction to HUTP-2022 45m
        Speaker: Jeff Wiener (CERN)
      • 9:15 AM
        Coffee break - Teaszünet 15m
      • 9:30 AM
        Bevezetés a CERN-hez - Introduction to CERN 45m
        Speaker: Noemi Beni (Eötvös Loránd Research Network (HU))
      • 10:15 AM
        Kávészünet - Tea Break 15m
      • 10:30 AM
        Gyorsítók - Accelerators 45m
        Speaker: Dezso Varga (Wigner Research Centre for Physics (Wigner RCP) (HU))
      • 11:15 AM
        Teaszünet - Coffee Break 15m
      • 11:30 AM
        Detektorok / Detectors 45m
        Speaker: Dezso Varga (Wigner Research Centre for Physics (Wigner RCP) (HU))
    • 12:15 PM 1:50 PM
      Lunch break 1h 35m
    • 1:50 PM 4:50 PM
      Visits
      Conveners: Balazs Ujvari (University of Debrecen (HU)) , Dezso Horvath (Wigner RCP, Budapest (HU)) , Noemi Beni (Eötvös Loránd Research Network (HU)) , Zoltan Szillasi (Eötvös Loránd Research Network (HU))
      • 1:50 PM
        séta a LEIR-hez 10m

        találkozó a 39-es hotelnél / meeting at building 39 hotel

      • 2:00 PM
        LEIR 1h

        15:00-15:10 séta a számítógépközponthoz / walk to Data Center

      • 3:10 PM
        Számítógépközponthoz / Data Centre 40m

        15:50-16:00 séta az antianyaggyárhoz / walk to AD

      • 4:00 PM
        Antianyaggyár / AD 50m

        16:50-17:00 séta az ISR laborhoz (375/T2-A11, megközelítés a 181-es épületen keresztül / walk to ISR lab (375/T2-A11, access from building 181)

    • 4:50 PM 5:00 PM
      Séta az ISR-hez - Walk to ISR 10m
    • 5:00 PM 6:30 PM
      Kamraépítés 1A - Wire chamber building 1A 1h 30m 375/T2-A11

      375/T2-A11

      access from b181
      Speakers: Dezso Varga (Wigner Research Centre for Physics (Wigner RCP) (HU)) , Noemi Beni (Eötvös Loránd Research Network (HU)) , Zoltan Szillasi (Eötvös Loránd Research Network (HU)) , Éva Oláh (Wigner RCP, Budapest)
    • 6:30 PM 7:30 PM
      Vacsora - Dinner 1h
    • 7:30 PM 8:30 PM
      Kamraépítés 1B - Wire chamber building 1B 1h 375/T2-A11

      375/T2-A11

    • 8:30 AM 12:15 PM
      Lectures 13/2-005

      13/2-005

      CERN

      90
      Show room on map
      • 8:30 AM
        Részecskefizika 1 - Particle Physics 1 45m
        Speaker: Balazs Ujvari (University of Debrecen (HU))
      • 9:15 AM
        Kávészünet - Tea break 15m
      • 9:30 AM
        Részecskefizika 2 / Particle Physics 2 45m
        Speaker: Balazs Ujvari (University of Debrecen (HU))
      • 10:15 AM
        Szünet - Break 15m
      • 10:30 AM
        Nehézion-fizika / Heavy Ion Physics 45m
        Speaker: Dezso Varga (Wigner Research Centre for Physics (Wigner RCP) (HU))
      • 11:15 AM
        Szünet - Break 15m
      • 11:30 AM
        Kozmológia-1 / Cosmology-1 45m
        Speaker: Dezso Horvath (Wigner RCP, Budapest (HU))
    • 12:15 PM 1:50 PM
      Lunch break 1h 35m
    • 1:50 PM 4:00 PM
      Visits: CCC, AMS
      Conveners: Dezso Horvath (Wigner RCP, Budapest (HU)) , Noemi Beni (Eötvös Loránd Research Network (HU)) , Zoltan Szillasi (Eötvös Loránd Research Network (HU))
      • 1:50 PM
        CCC, AMS 2h 10m

        14:00 talalkozó a 39-es hotelnel / Meeting at building 39 hotel

        14:00-14:10 utazás a CCC/AMS helyszínekre - transport to CCC/AMS

        Group 1
        14:10-14:55 CCC
        14:55-15:05 csoport csere / switch group
        15:05-15:50 AMS

        Group 2
        14:10-14:55 AMS
        14:55-15:05 csoport csere / switch group
        15:05-15:50 CCC

        15:50-16:00 utazás a Meyrin-site-ra ISR laborhoz / transport to Meyrin site to ISR lab

    • 4:00 PM 6:40 PM
      Kamraépítés 2A / Wire Chamber Building 2A 2h 40m 375/T2-A11

      375/T2-A11

    • 6:40 PM 8:00 PM
      Vacsora / Dinner 1h 20m Restaurant 1

      Restaurant 1

    • 8:00 PM 9:00 PM
      Kamraépítés 2B - Wire chamber building 2B 1h 375/T2-A11

      375/T2-A11

    • 8:30 AM 12:15 PM
      Lectures 4/S-030

      4/S-030

      CERN

      30
      Show room on map
      • 8:30 AM
        Részecskefizika-3 / Particle Physics-3 45m
        Speaker: Balazs Ujvari (University of Debrecen (HU))
      • 9:15 AM
        Szünet / Break 15m
      • 9:30 AM
        Részecskefizika a gyógyításban / Particle Physics in Medicine 45m
        Speaker: Balazs Ujvari (University of Debrecen (HU))
      • 10:15 AM
        Szünet 15m
      • 10:30 AM
        Kozmológia-2 / Cosmology-2 45m
        Speaker: Dezso Horvath (Wigner RCP, Budapest (HU))
      • 11:15 AM
        Szünet /Break 15m
      • 11:30 AM
        Adatelemzés és számítástechnika / Data Analysis and Computing 45m
        Speaker: Attila Krasznahorkay (CERN)
    • 12:15 PM 1:30 PM
      Lunch break / Ebédszünet 1h 15m
    • 1:30 PM 8:00 PM
      Kincsvadászat / Treasure Hunt Geneva

      Geneva

      Convener: Éva Oláh (Wigner RCP, Budapest)
    • 8:00 PM 10:00 PM
      Social Event
      • 8:00 PM
        Díszvacsora Genfben / Celebration Dinner in Geneva 2h Geneva

        Geneva

        Although it's the formal dinner of the programme, please wear clothes, which you feel comfortable in. The treasure hunt will lead you directly to the
        Cave Valaisanne - Chalet Suisse
        BD Georges-Favon, 23
        1204 Genève
        www.chaletswiss.ch

        Speaker: Jeff Wiener (CERN)
    • 8:50 AM 12:00 PM
      Visits
      Conveners: Attila Krasznahorkay (CERN) , Dezso Horvath (Wigner RCP, Budapest (HU)) , Noemi Beni (Eötvös Loránd Research Network (HU)) , Zoltan Szillasi (Eötvös Loránd Research Network (HU))
      • 8:50 AM
        ATLAS 1h 10m

        8:50 találkozó a 39-es épületnél / meeting at building 39 hotel
        9:00-9:10 séta az ATLAS kísérlethez / walk to ATLAS
        9:10-10:00 ATLAS látogatóközpont / ATLAS AVC

      • 10:00 AM
        CMS Visit 2h

        10:00-10:30 utazás a CMS kísérlethez / transport to CMS
        10:30-11:30 CMS
        11:30-12:00 utazás a Meyrin-ba az R1 étteremhez (500-as épület) / transport to Meyrin Restaurant 1 (building 500)

    • 12:00 PM 1:15 PM
      Ebédszünet / Lunch Break 1h 15m
    • 1:15 PM 2:10 PM
      Lectures 143/R-003 - S'Cool LAB

      143/R-003 - S'Cool LAB

      CERN

      40
      Show room on map
    • 2:10 PM 3:40 PM
      Visits
    • 3:40 PM 5:35 PM
      Lectures 160/R-009

      160/R-009

      CERN

      20
      Show room on map
      Zoom Meeting ID
      66397229181
      Host
      Jeff Wiener
      Useful links
      Join via phone
      Zoom URL
      Convener: Éva Oláh (Wigner RCP, Budapest)
    • 5:35 PM 6:15 PM
      Visits
      • 5:45 PM
        Szinkrociklotron / SC 30m

        17:35-17:45 séta a szinkrociklotronhoz / Walk to SC
        17:45-18:15 Szinkrociklotron / SC

        Speaker: Noemi Beni (Eötvös Loránd Research Network (HU))
    • 6:15 PM 8:00 PM
      Vacsora / Dinner 1h 45m
    • 6:15 AM 6:25 AM
      Departure / Elutazás: Gyülekezés / Gathering
      Conveners: Dezso Horvath (Wigner RCP, Budapest (HU)) , Éva Oláh (Wigner RCP, Budapest)
    • 6:25 AM 6:55 AM
      Séta villamoshoz, jegyvétel / Walk to tram, buy tickets 30m
    • 6:55 AM 7:35 AM
      Tram 18, Bus 57 at Blandonnet / 18. villamos, 57. busz Blandonnet-nál 40m Geneva

      Geneva

    • 7:35 AM 8:35 AM
      Regisztráció / Check-in 1h Reptér

      Reptér

    • 8:35 AM 8:55 AM
      Reggeli / Breakfast 20m Reptér

      Reptér

    • 8:55 AM 9:35 AM
      Beszállás / Boarding 40m OS572

      OS572

    • 9:35 AM 11:15 AM
      Indulás Bécs felé / Leaving for Vienna 1h 40m OS572

      OS572